Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Generalizations of the Greenberg-Rascle construction of periodic solutions to quasilinear equations of $ 1$-D elasticity


Author: Robert Peszek
Journal: Quart. Appl. Math. 57 (1999), 381-400
MSC: Primary 35L70; Secondary 35B10, 35Q72, 74B20, 74H99
DOI: https://doi.org/10.1090/qam/1686196
MathSciNet review: MR1686196
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L70, 35B10, 35Q72, 74B20, 74H99

Retrieve articles in all journals with MSC: 35L70, 35B10, 35Q72, 74B20, 74H99


Additional Information

DOI: https://doi.org/10.1090/qam/1686196
Article copyright: © Copyright 1999 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website